# SDR CALA9601811

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33021
- Make and model: Boeing 747243B
- Aircraft serial: 20520
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 480-500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON FLOORBEAM AT STA 480 TO 500, RBL 40.  THE CORROSION WAS REMOVED, A REINFORCEMENT ANGLE AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 51-10-01, 53-10-07 AND 51-10-02.
